# SDR 9WGA2025061354509

- Difficulty date: April 30, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK ZONE 250 STA 1239 RIVETS WITH RUST (CORROSION) AROUND THE WINDOW.  REPLACED RIVETS ZONE 250 STA 1239 THE WINDOW IAW MD-11F SRM 51-35-01-06-0.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
